![]() |
Volumn 37, Issue 8, 2004, Pages 1593-1603
|
Analysis of the population of continuum states in wave packet propagation calculations
|
Author keywords
[No Author keywords available]
|
Indexed keywords
ALGORITHMS;
APPROXIMATION THEORY;
ASYMPTOTIC STABILITY;
BOUNDARY CONDITIONS;
ELECTROMAGNETIC FIELDS;
ELECTRON TRANSITIONS;
HAMILTONIANS;
MATHEMATICAL MODELS;
QUANTUM THEORY;
WAVE PROPAGATION;
CONTINUUM STATES;
QUANTUM STATES;
WAVE PACKET PROPAGATION (WPP);
WAVE PACKETS;
CONTINUUM MECHANICS;
|
EID: 2442589625
PISSN: 09534075
EISSN: None
Source Type: Journal
DOI: 10.1088/0953-4075/37/8/003 Document Type: Article |
Times cited : (19)
|
References (48)
|